Top 9 Tylenol Individual Packets – Acetaminophen

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer 50 Packets of 2 Caplets

#ad
Tylenol #ad - From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

This oral pain reliever can be used by adults and children who are 12 years and older. 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.7 Inches
Length3.2 Inches
Weight0.16 Pounds
Width4.3 Inches
Part Number0800005
Model0800005

2. Tylenol

#ad

500 Milligrams, Standard, 50 Doses 100 Pills 1 Pack, Red/White, Tylenol MP497-33 Acetaminophen Pain Relief Tablet

#ad
Tylenol #ad - Easy to swallow caplets. Provides high-potency relief from aches, pains and headaches. These caplets come individually wrapped.
BrandTylenol #ad
ManufacturerTylenol #ad
Height0.1 Inches
Length5.5 Inches
Weight0.01 Pounds
Width4.5 Inches
Part NumberMP497-33
ModelMP497-33

3. Tylenol

#ad

Tylenol 40900 Extra Strength Dispenser Box 50 Pouches of 2 Caplets Each

#ad
Tylenol #ad - Packaged for individual use and to replenish first aid stations and kits. Handy box dispenses single-dose packets.
BrandTylenol #ad
ManufacturerAcme #ad
Height35 Inches
Length45 Inches
Weight0.29 Pounds
Width60 Inches
Part Number40900
Model40900

4. Advil

#ad

Solubilized Ibuprofen 200mg, 100 Count 50 Packets of 2 Capsules, Advil Liqui-Gels Pain Reliever and Fever Reducer, On the Go Fast Pain Relief

#ad
Advil #ad - Fast liquid pain relief: advil liqui-gels help you feel better fast The medicine in Advil Liqui-Gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation.

Fast absorption, fast relief: advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief. Use as directed: for use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain. Easy on-the-go packet: perfect for travel, medical and college survival kits, wedding gift bags, wallets, handbags, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain.1

1 choice for tough pain: power over pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years.
BrandAdvil #ad
ManufacturerAdvil #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

5. Tylenol

#ad

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, 100 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.

Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.02 Pounds
Width2 Inches
Part Number340200
Model340200

6. Tylenol

#ad

Tylenol Pain Reliever/Fever Reducer, 100 Count

#ad
Tylenol #ad - Contains acetaminophen. 50 pouches of 2 caplets each. Contains no aspirin. Temporarily reduces fever. Temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis, toothache; muscular aches; premenstrual and menstrual cramps. This package for households without young children.
BrandTylenol #ad
ManufacturerEverready First Aid #ad
Height2 Inches
Length6 Inches
Weight0.1 Pounds
Width4 Inches

7. PhysiciansCare

#ad

PhysiciansCare Ibuprofen Pain Reliever Medication Compare to Advil, 200mg, 50 Doses of Two Tablets

#ad
PhysiciansCare #ad - Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
BrandPhysiciansCare #ad
ManufacturerAcme United #ad
Height3.44 Inches
Length4.25 Inches
Weight0.18 Pounds
Width2.5 Inches
Part Number90015
Model90015

8. Tylenol

#ad

10 ct, Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

10-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This oral pain reliever can be used by adults and children who are 12 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height3.8 Inches
Length0.8 Inches
Weight0.05 Pounds
Width3.4 Inches
Part Number472598
Model472598

9. Tylenol

#ad

Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 24 ct

#ad
Tylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. 24-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height1.51 Inches
Length1.47 Inches
Width2.71 Inches
Part NumberJO48824
ModelJO48824